# SDR SWAA2023070675461

- Difficulty date: July 5, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 60,814 hours, 40,450 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MATERIAL ATTACHED TO GIRT BAR FOR SLIDE ON AFT ENTRY DOOR IS LOOSE AND CATCHES ON FLOOR. WHEN DOOR IS OPEN AND CLOSED.<[01] RESECURED GIRT BAR MATERIAL AND ENSURED STOWED GIRT BAR CLEARS DOOR THRESHOLD. INSPECTED PACK FOR SECURITY PER AMM 25-66-01. AC OK FOR SERVICE.
